Helpline: 0808 800 0303
You are here:
Posted - 09 Feb 2010 09:19
Report this post
Has anyone any advice on muscular pains in the top of legs ? im wondering if im not on enough meds as it comes and goes , but extremly painful for few hours a day , especially if im going up and downstairs at work ...... feels as though my legs are screaming out for dopamine !!! on sinimet 62.5mg three times a day .
would be very grateful for any ideas on this or experience .
thank you everyone who contributes to this forum , its a real life saver when you are coping with PD on a daily basis .
Posted - 09 Feb 2010 19:16
im on pregabalin ,for muslses and nerves ,relaxes erm ,well it ment toocheck it out with ur gp if these will be any good for u
Posted - 09 Feb 2010 21:00
I'm Tootsie. I'm 65 and I live in NZ. Diagnosed April 2008.Meds
are Sinemet 25/100 2 3 times a day, Sinemet CR 200/50 1 at bedtime
and Amantadine 100mg daily.
I have suffered from pain in the upper part of my legs since going
on meds and also wonder if its the meds causing it. I usually wake
up at 3 am and the pain is quite bad.I get up and walk around a
bit then if it persists I take panadol and sit with a hot water
bottle on my knee for a while which helps.
I try to keep active by walking every day and Tai chi classes
twice a week and I also have a lot of uncontrolled movements in
my legs as a result of the Sinemet so that could be the cause
Posted - 10 Feb 2010 08:22
It might be worth going to the physio before changing meds.
I found that changes in the way I walked (due to poor posture) was causing me to put a lot of strain on the front of my thighs.
My thighs were constantly sore and felt exhausted.
The physio showed me how to put it right and my thighs have been fine.
Posted - 11 Feb 2010 15:26
Thank you all for your replies and advice , since posting , my legs feel a bit better!!!
Parkinson's UK is the operating name of the Parkinson's Disease Society of the United Kingdom.
A registered charity in England and Wales (258197) and in Scotland (SC037554)